# SDR 07FDEA01044

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 45,306 hours, 19,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1298005
- Part serial: WA0377
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 2,277 hours, 1,236 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

L1 SLIDE DID NOT DEPLOY.  SAFETY HAS SLIDE.  REMOVED SLIDE ASSY MPN 7A1298-005,  S/N WA0377, TURNED SLIDE OVER TO FLT SAFETY.
